Hello all, I am new to this forum. I just found it the other day. My mother stopped treatment approx. two months ago for Hep. C due to complications. During the last few weeks while on the meds. she came down with thrush. She is having a buring pain sensation in her mouth down to her chest, with a white substance on her tounge. Also, she is very shaky in her movements. She was treated with "magic mouthwash" and Diflucan. After two weeks, no releif. The doc gave her another round of the same meds, two weeks no relief. This has been going on for the past two months, recently she was reffered to ENT. They scoped her mouth and throat, no irritation/lesions. Just the white substance on her tounge. The ENT speculated that it could be Buring mouth syndrome.
Has anyone else had these symptoms while on or after the Rib/peg treatments? Can anyone offer any advice? The doc that was treating her for Hep. C pretty much told her he didn't know what else to do for her, and that the meds should be out of her system, and referred her to the ENT.
Hi Barb, read you post, my mouth has been exactly the same as your mom's all through treatment, if you'll read a little farther down you'll see me asking for advice as far as what to do about my mouth being dry and burning all the time, it's so bad most times I can't eat. I'm at 50 wks now and believe me the mouth thing has about drove me nuts, have tx till Oct. There are a few suggestions for different things, personally I have been using nystatin, Oasis, Biotin mouthwash. The nystatin works but only a day or two till it happens again. Hope you can find something that works. Good Luck Linda
I had thrushmouth while in the service, misdiagnosed for weeks,and miserable. I found an old country Doc took one look and gave me a script to take to a little pharmacy, 4 days later it was gone, I asked him why a flight surgen couldn't figure it out, he just said, they just don't see it enough.
Hi again, I meant to tell you on the other post to google Mucositis if you haven't already. And for anyone else with mouth problems here is link I found that really does some explaining http://liverdisease.com/womenhcv.html hope you find some useful info. Linda
Had the same thing, continued after treatment for about 10 weeks then stopped suddenly and now its gone. I thought it was thrush but was tested and it wasn't. Suppose it was just irritaion from the meds or something. At any rate, really a relief when it goes away.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.